# SDR CALA2019111601985

- Difficulty date: November 13, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 97,539 hours, 12,881 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 135W17201
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO DOOR AFT LOWER CORNER FND EXISTING REINFORCE REPAIR. REF ER NON-ROUTINE NO.9488927  EA5100-023 45E OP19. REMOVED THE EXISTING REPAIR AS PER SRM 51-40-02 REV 81 AND INSTALL NEW REPAIR PER ECRA 5234-01074 REV 0. ATTACHED SWS FOR DETAIL. ACCOMPLISHED AT HAECO XMN DURING D2 VISIT ON NR 9488927
